# SDR 99ZZZX4237

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PY
- Make and model: Cessna 550
- Aircraft serial: 5500806
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 551417543
- Condition: Malfunctioned
- Location: Mlg
- Part time: 849 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO SCHEDULED DESTINATION, ALN, CREW EXTENDED LANDING GEAR AND MASTER CAUTION' 'LOW BRAKE PRESSURE', AND ANTI-SKID INOP' ANNUNCIATORS ILLUMINATED.  CREW CYCLED SKID CONTROL BREAKER, NO CHANGE NOTED.  UPON LANDING, NO NORMAL BRAKING ACTION AVAILABLE.  CREW UTILIZED EMERGENCY BRAKING.  NORMAL BRAKING PARTIALLY RESTORED ON TAXI.  AN ON-SITE REPAIR STATION TROUBLESHOT, COULD NOT DUPLICATE FAULT.  CONSULATION RESULTED THAT THE GROUND FOR THE POWER BRAKE MOTOR NOT MADE THROUGH PIN 'P' OF CONNECTOR P160 (LANDING GEAR LEVER).  SUBMITTER STATED RECYCLING OF LANDING GEAR ON APPROACH MAY HAVE RESTORED NORMAL BRAKING.
